# SDR F3LA98196

- Difficulty date: December 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N217US
- Make and model: Boeing 737201
- Aircraft serial: 20215
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Passenger Door
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DEN - DURING SERVICE CHECK, MAINTENANCE REPORTED CONTROL CABIN ENTRY DOOR EMERGENCY EXIT LIGHTED SIGN, PORTABLE TYPE (M185, REF WDM 33.51.01) FAILED TO ILLUMINATE DURING TESTING.  MAINTENANCE REPLACED 2 RECHARGEABLE CD BATTERY CELLS AND CHECKED OK.  (M)
